# SDR UIEA2020072971624

- Difficulty date: July 27, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,071 hours, 16,197 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 398765
- Part serial: 4765
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP CONTROL INOPERATIVE,  PERFORMED A ZONE TEMP CONTROL BITE IAW FIM 21-60, FT 804.  FOUND AFT TRIM VALVE INOPERATIVE.   REMOVED AND REPLACED THE TRIM AIR MODULATING VALVE AFT CABIN IAW AMM 21-61-07. CHECKEDD GOOD.
